# SDR RAIA00704011

- Difficulty date: April 3, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,151 hours, 18,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 5451 - STL - FLOOR PROXIMITY EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED WIRES ON EMERGENCY FLOOR LIGHTS, OPS CHECK GOOD.
